Downloads: 148

Files in This Item:
File Description SizeFormat 
0985-10.pdf1.46 MBAdobe PDFView/Open
Title: CONVERGENCE OF APPROXIMATED SEQUENCES FOR NONEXPANSIVE MAPPINGS(Nonlinear Analysis and Convex Analysis)
Authors: SHIOJI, NAOKI
TAKAHASHI, WATARU
Author's alias: 塩路, 直樹
高橋, 渉
Keywords: Strong convergence
nonexpansive mapping
mean
iteration
Issue Date: Mar-1997
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 985
Start page: 94
End page: 105
URI: http://hdl.handle.net/2433/60978
Appears in Collections:Nonlinear Analysis and Convex Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.